# SDR FDEA201205241952

- Difficulty date: May 24, 2012
- Submitted: May 24, 2012
- Operation: Air carrier
- Aircraft: N575FE
- Make and model: Doug MD-11F
- Aircraft serial: 48500
- Aircraft time: 67,262 hours, 14,034 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: NFA6066585
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IMPACT DAMAGE TO  LOWER CARGO DOOR AT THE FORWARD EDGE, REPAIRED IAW EA 1-5230-160323.  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100, REV 114.
